MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO 2; SURGICAL MESH
Catalog Number 5991520
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a dust like foreign material was found inside the carton box of the ventralight st w/ echo 2 product when the package was opened.Allegedly when the sample was picked up for return, the product was checked but the alleged foreign material (dust) could not be found in the package and stated it may have fallen out of the box, during the storage period before collection.A visual examination of the returned sample finds there to be no foreign matter/object on or within the product carton or on the sealed inner sterile foil pouch.Therefore, evaluation cannot confirm if there was a foreign material present as reported.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in december 2023.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure, dust like foreign material was found inside the box of the ventralight st w/ echo 2 mesh.It was reported that the product was not used, and another mesh was used to complete the procedure.There was no reported patient injury.

Brand Name
VENTRALIGHT ST W/ ECHO 2
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key19634138
Report Number1213643-2024-00341
Device Sequence Number7400686
Product Code FTL
UDI-Device Identifier00801741131004
UDI-Public(01)00801741131004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Catalogue Number5991520
Device Lot NumberHUHX2148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown